SciELO - Scientific Electronic Library Online

 
vol.12 número2Differences of weighted composition operators between weighted Banach spaces of holomorphic functions and weighted Bloch type spacesOn subsets of ideal topological spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

SALEH, M. H; AMER, S. M  y  AHMED, M. H. The method of Kantorovich majorants to nonlinear singular integral equations with Hilbert kernel. Cubo [online]. 2010, vol.12, n.2, pp. 29-42. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000200003.

This paper concerned with applicability of the method of Kantorovich majorants to nonlinear singular integral equations with Hilbert kernel . The results are illustrated in Hölder space.

Palabras llave : Nonlinear singular integral equations; Kantorovich majorants method; Hölder spaces.

        · resumen en Español     · texto en Inglés     · pdf en Inglés